# SDR UALA2009031000727

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD RT OUTER CHORD OUTBOARD FLANGE AT STA 1809 BULKHEAD BELOW TENSION FITTING AT S12AR.  MAJOR REPAIR ACCOMPLISHED.  FLANGE REPAIRED.  CUT OUT DAMAGED SECTION AND INSTALLED NEW SECTION OF CHORD AND STRAP REPAIR.
